Volume 5, No 2 (2017)

On the X-ranks associated to a linear subspace
Edoardo Ballico
Gulf J. Math. pp.1-11
Retrieve article in: Full-Text PDF

Perfect powers between two consecutive squares
Rafael Jakimczuk
Gulf J. Math. pp.12-19
Retrieve article in: Full-Text PDF

The spectra of certain nonlinear superposition operators in the spaces of sequences
Sanela Halilovic and Ramiz Vugdalic
Gulf J. Math. pp.20-30
Retrieve article in: Full-Text PDF

On some transformation formulas and their applications to partial theta function identities
D. D. Somashekara and K. N. Vivya
Gulf J. Math. pp.31-45
Retrieve article in: Full-Text PDF

Edge injective domination of graphs
Akram Alqesmah, Anwar Alwardi and R. Rangarajan
Gulf J. Math. pp.46-55
Retrieve article in: Full-Text PDF

Lower bounds for blow-up time of coupled nonlinear Klein-Gordon equations
Erhan Picskin
Gulf J. Math. pp.56-61
Retrieve article in: Full-Text PDF

Toeplitz and weighted Toeplitz operators on weighted sequence spaces
Gopal Datt and Neelima Ohri
Gulf J. Math. pp.62-70
Retrieve article in: Full-Text PDF

On the weak Hub-integrity of graphs
Sultan Senan Mahde and Veena Mathad
Gulf J. Math. pp.71-86
Retrieve article in: Full-Text PDF

Characterization of total line-cut graphs
B. Basavanagoud and Veena R. Desai
Gulf J. Math. pp.87-92
Retrieve article in: Full-Text PDF